Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abscess occurred in armpit. Using antibiotics, yeast smell, irregular periods. Hormonal condition?

Hi there we ll about one month ago an abcess appeared in one underarm I was put on antibiotics then later another one came on the other under arm a common thing that went with the was a cheesy yeasty smell. No itching. No rash either it may link to the fact I began my period 2 years ago and am still not regular? Could it be hormones?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The abscess in arm pit has nothing to do with your menstrual cycles.
There are many reasons for abscess in axilla.
It could be due to lymphadenopathy (increase in size of lymph node due to infection or inflammation) and subsequent rupture.
Various micro-organisms like bacteria, fungi and viruses can cause inflammation of the lymph node.
You need to get few investigations done.
First of all get a complete hemogram, fine needle aspiration cytology (FNAC) in case there is a lump in the axilla and culture studies of the pus discharged from the axilla.
This will determine the organism causing this problem.

Regarding your problem of irregular periods, it is normal to have irregular cycles in initial years after menarche due to irregular ovulation.
If the problem persists for longer time, you need to visit your gynaecologist. You mayb require some medication for a while.

Thanks and take care
Dr Shailja P Wahal
Culture wi
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor